# SDR REXA2020033100403

- Difficulty date: March 17, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL IS CORRODED BETWEEN F.S. 449.85 TO F.S. 499.0
REMOVED, FABBED NEW TRACK AND INSTALLED IAW BOMBARDIER GREO 601R-53-00-055. WVAC STAMP
